Finding maximal orders in semisimple algebras over Q

Ivanyos, Gábor and Rónyai, Lajos (1993) Finding maximal orders in semisimple algebras over Q. COMPUTATIONAL COMPLEXITY, 3 (3). pp. 245-261.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/415

Update Item Update Item